# SDR Q2SA789001

- Difficulty date: October 10, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N789SA
- Make and model: Boeing 747341
- Aircraft serial: 23394
- Aircraft time: 63,355 hours, 12,288 cycles
- Engine: Ge CF650E2
- Engine time: 95,546 hours, 16,366 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E, B

## Discrepancy

EN ROUTE FROM SPIM TO KMIA DURING CLIMB AND CRUISE, NR 2 ENGINE EXPERIENCED HIGHER EGT READING (70 DEG) THAN OTHER ENGINES.  REDUCED THRUST SETTINGS ON NR 2 ENGINE LOWERED HIGHER EGT READING TO 30 DEG ABOVE OTHER ENGINES, WITH NO ROUGHNESS OR APPARENT ENGINE INSTABILITY.  APPROXIMATELY 2 HOURS, 44 MINUTES INTO CRUISE FLIGHT, ENGINE NR 2 EXPERIENCED SEVERAL RAPID COMPRESSOR STALLS WITH AUDIBLE BANGS, ALSO RESULTING IN RAPID DROP OF N1.  ENGINE IMMEDIATELY CUTOFF, AND PILOT PERFORMED DESCENT FROM FL320 TO FL300, WITH SUBSEQUENT CONTINUATION OF FLIGHT TO KMIA.  NO FUEL WAS DUMPED.  SUBSEQUENT BORESCOPE INSPECTION PERFORMED.  ENGINE CHANGE REQUIRED.
